# SDR SWAA2019031330621

- Difficulty date: February 27, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 62,041 hours, 36,607 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148A22812
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SIDE OF PRESSURE BULKHEAD DOME WEB CORRODED AT BS 1016, BETWEEN BL 0 TO LBL 8.5.  REPAIRED DOME WEB PER ER AND EA.
